MathSciNet Relay Station
MathSciNet bibliographic data
MR1783734 70F10 (70F45)
Gascon, F. G.; Peralta-Salas, D. Escape to infinity in a Newtonian potential. J. Phys. A 33 (2000), no. 30, 5361–5368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement